# SDR CALA2017090102957

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 90,758 hours, 12,158 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCKS ODOR STARTED ON DESCENT AT  5000 FT TO LANDING. ACCOMPLISHED ECRA 0551-01078 AND PACK BURN. NO SMOKE NOTED IN CABIN
